# SDR UIEA2025082501141

- Difficulty date: August 25, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N710GT
- Make and model: Boeing 777F
- Aircraft serial: 67995
- Aircraft time: 7,597 hours, 950 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Bottle
- Part number: 80683501
- Part serial: C23110643
- Condition: Empty
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CREW OXYGEN BOTTLE IS ZERO PSI.   R & R CREW OXYGEN CYLINDER, VALVE ASSY AND IND AND LEAK CHECK OK PER AMM 35-12-15-08.
